# SDR GLBA2001155

- Difficulty date: July 12, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 10,867 hours, 14,897 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EADI FLICKERED, LEFT AC BUSS FAILED AND RIGHT INVERTER OUT PUT ERRATIC.  INSPECTED, FOUND 3 BROKEN WIRES ON THE K107 RELAY.  OPS CHECKED SYSTEM SATISFACTORY.
